Ask an expert
Question

10 Feb 2009

pain in chest
hi I am a 49 year lady. last year i had a imboliim in the lungs i was on wafferin stop it now for about 8 months i keep on getting a pain on my left side just above the bust in line with the armpit is there reason for me to warry
thank you
Answer 342 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Dear Pen
Signs of a lung embolism are (as you probably know by personal experience) shortness of breath, coughing up blood stained sputum and chest pain. The risk of getting another DVT is increased if you have had one before, so if you have any of these symptoms or pain or swelling of the calves, you should see your doctor as soon as possible. Other causes of chest pain can be muscle related, caused by infections or inflammation of the pleura ( covering of the lung) If the pain persists, rather see your doctor for an examination and/or x/rays.
Dr Bets
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9320 votes
No
67% - 18605 votes
Vote